# SDR ASAA2016051216717

- Difficulty date: May 12, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 14,062 hours, 4,565 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD WINDOW OVERHEAT LIGHT ILLUMINATED AFTER LANDING.  ACFT GROUNDED. ACCOMPLISHED WHCU BITE IAW FIM 30-41, TASK 801 NO CURRENT FAULTS COOLED WINDOW AND ACCOMPLISHED OPS CHECK WITH NO FAULTS REF AMM 30-41-00.
